# SDR DXTA2011042504554

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 8,202 hours, 5,761 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360943
- Part serial: 93012302
- Condition: Inoperative
- Location: Nr 2
- Part time: 900 hours, 615 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 EADI RED ATT FLAG WITH AMBER COMPUTER MON CAME ON CLIMBING THROUGH 10,000 FT. STAYED ON APPROX 4 MINUTES.  R & R NR 2 AHRS IAW MM 34-20-15-401, TESTED NR 1 AND NR 2 AHRS IAW MM 34-20-15-501. NO FAULT FOUND.
